# SDR V0XD2017092002

- Difficulty date: September 14, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 32,443 hours, 23,778 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 6003808741
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND FWD TOP STOP IS CRACKED. REMOVED AND REPLACED PAX DOOR SURROUND FWD TOP STOP IAW SRM 51-42-21, 51-25-16.
